Jump to content
CrazyBoards.org

Sign in to follow this  
300.3

Zoloft dosage question and other zoloft questions

Recommended Posts

Condition

Your right I agree.. I just don't want to make the wrong decisions. Ultimately every descion made is mine with my current doctor. If I ask to do something then we talk about my descion and move forward with it.

I know where I need to be with Zoloft in terms of dosage. How I get there is another story. I really would like to give a given dosage a try for longer then 3 weeks. My next step will be 125mg or 150.  The sides effects I have now I assume will just intensify I assume at a higher dosage. Disregard the issue with sex because honestly I had no issues with prior meds so I'm not worried and in the end my health is more important. 

My eyes are an issue that I'm dealing with but not happy about and not obsessing about.. this side effect won't go away considering  I started my zoloft taper April 17. If it's still here I don't it's leaving.

And what happens if I'm succeful on 150 zoloft but side effects are unable bearable? Sorry guys I'm just worried. This time around I have a wife and 2 kids also.

 

 

 

Edited by 300.3

Share this post


Link to post
Share on other sites
1 hour ago, 300.3 said:

Condition

Your right I agree.. I just don't want to make the wrong decisions. Ultimately every descion made is mine with my current doctor. If I ask to do something then we talk about my descion and move forward with it.

I know where I need to be with Zoloft in terms of dosage. How I get there is another story. I really would like to give a given dosage a try for longer then 3 weeks. My next step will be 125mg or 150.  The sides effects I have now I assume will just intensify I assume at a higher dosage. Disregard the issue with sex because honestly I had no issues with prior meds so I'm not worried and in the end my health is more important. 

My eyes are an issue that I'm dealing with but not happy about and not obsessing about.. this side effect won't go away considering  I started my zoloft taper April 17. If it's still here I don't it's leaving.

And what happens if I'm succeful on 150 zoloft but side effects are unable bearable? Sorry guys I'm just worried. This time around I have a wife and 2 kids also.

 

300.3, I know it is your OCD but I still have to say that you are obsessing way to much over this. I mean, people don't obsess this much over other, more dangerous drugs.

There is no right or wrong decision. Your goal is to get to a therapeutic dose for OCD. How fast or how slow you go is up to you and probably will depend on how many side effects you are willing to suffer. Fewer side effects mean a slower titration.

Now I will tell you my perspective and it is by no means meant to be advice for you. I like to go up quickly and get all the side effects over at once even though they may be intense.

Share this post


Link to post
Share on other sites

Unfortunately you're correct my ocd is making this difficult.  I'm over analyzing what should be an easy decision.

 The time to get to the therapeutic dosage is up to me but my concerns are the side effects that won't be going away after I get there. 

 

Again I'm sorry about going over things multiple times. I appreciate all of the input. I don't make decisions based on forum discussions but they do help me formulate a plan because we have been though it and know the other side of things the Dr's don't know.

 

The sad part about this is "regular" people like my father takes 100mg zoloft without even thinking about it . A friend who drinks and uses everything under the sun is on 100 zoloft with no questions asked. Misses doses and just doesn't care.

 

I know I'm depressed or in this limbo state at the moment . My psych can barely tell I'm in a depression and doesn't think I'm in one he uses a different word which i forgot. I keep telling him I just don't feel "normal" I guess I also have some dissasociation going on as well. Even my ocd he said I'm lucky it's not that bad lol but for me it is.

 

I don't even know what it's called that I'm experiencing. 

Only when I was younger did I have the compulsions with some depression.

When the luvox stopped working I didn't feel normal either.. same with prozac when I went to low at 20 mg I knew something was coming..

When I got in these situations with the 2 prior depressions I just feel the same way ,distant.. I tell my pscychiatrist "I just want to come home"

 

 

Edited by 300.3

Share this post


Link to post
Share on other sites
20 minutes ago, 300.3 said:

my concerns are the side effects that won't be going away after I get there. 

You will find that maybe 80-90 percent of the side effects will go away in about a month. There might be some that hang around, but they lessen in intensity, and you will grow accustomed to them so they don't bother you so much.

I've been on and off a lot of SSRIs and have never had to go off one because of side effects.

Now, you can worry about side effects and obsess on them, but that only will stop you from going up in the dose. Then your OCD will not be treated and you will obsess over it even more. OCD is like a vicious cycle. The ONLY way to stop it is to bite the bullet and act in a manner contrary to your fears.

Share this post


Link to post
Share on other sites

Thanks Jt07 you guys have no idea how much just talking with you guys help.

I guess I got spoiled and let my guard down with this depression / episode / don't know what to call it.

Share this post


Link to post
Share on other sites

Well my dr just got back from being out of the country and I have an appointment today .. yeah Sunday crazy right? 

I guess he has a lot of people he needs to catch up with.

 

Share this post


Link to post
Share on other sites

Good luck at the appointment, 300.3!

Share this post


Link to post
Share on other sites

Ok so things went well. I asked him about the magniusim supplement im taking for my Tmj which inadvertently helps me sleep. He said I should be fine. I also asked about chamomile tea which I would like to drink and he saw no issues with it. He said the only  thing not to touch is St Johns wort which I knew. 

He was pretty happy that I quit .50 xanax that was used for sleeping.

I still use xanax as needed during the day which is about .25mg 

Now onto the meds. I talked to him about my ocd and my obessestion with my ears still. I also spoke about my mind has a difficult time manifesting "bad" ocd thoughts and he was happy. I told him it was only recent that it started. I can actually count how many times I have bad thoughts now.

I told him we should go up in zoloft and he said if we do that we have no need for Prozac and I really shouldn't experience withdraw issues because of the long half life. 

I didn't even get to tell him I wanted to stop prozac because he said it first.

As I suspected he wants to go slow and I'm happy about that he said let's try 125mg for 5 weeks. 

Of course I talked a lot and he let's me talk as much as I want which is great. 

 

 

Edited by 300.3
  • Like 1

Share this post


Link to post
Share on other sites

It has been noted in many different places that OCD requires higher antidepressant doses.

Share this post


Link to post
Share on other sites

Notloki

I understand. This is the first time I never went right to the high dosages. In the past I have. My doctor wants to go slowly and I actually am less nervous when he does. Plus he doesn't want to make to many changes considering he's taking me off the prozac also. Which honestly my ocd can finally rest knowing I'm not on 2 SSRI's granted I wouldn't get seretonine syndrome but I worried about it. Not on an ocd level but I wanted to get to see zoloft working on its own with out prozac even though it's so low.

Share this post


Link to post
Share on other sites

With SSRIs, increased anxiety is common with dose increases. This side effect goes away.

Share this post


Link to post
Share on other sites

I always read that but I thought 25mg was a small dose increase and wouldn't really effect me.

Thanks jt07

Share this post


Link to post
Share on other sites

I still have increased Anxiety.. What the heck...?? I hate having to take xanax..

Edited by 300.3

Share this post


Link to post
Share on other sites

The increased anxiety should go away in a week or two. That's how it's always been with me.

Share this post


Link to post
Share on other sites

Ok .. I thought it would only take a day.. I guess I've been out of the loop and forgot.. thank you

Share this post


Link to post
Share on other sites

Nothing with these meds happens within the scope of one day. It's always weeks. However, anxiety does go away in two weeks or less so it's not like you have to wait six weeks like you do to get the maximal effect.

Share this post


Link to post
Share on other sites

Jt07 

Do you see now why I come here for opinions lol .. The Dr never told me about increased anxiety!!!

Damn ,I was doing so well.. I was trying to quit the last .25 xanax I take a day

Share this post


Link to post
Share on other sites

No bad thoughts today :)

 

Not sure if it possible to feel these effects so quickly. I assume it will just get better. 

Edited by 300.3

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...